MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SYS 12 28MM 10D DURATN INS P5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SYS 12 28MM 10D DURATN INS P5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6302-5-075
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to minor instability and pain.A 28 +4 metal head and system 12 liner were revised to a 32mm biolox head with +4 sleeve and a system 12 10° liner.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
SYS 12 28MM 10D DURATN INS P5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key15840846
Report Number0002249697-2022-01716
Device Sequence Number12223966
Product Code LPH
UDI-Device Identifier04546540269768
UDI-Public04546540269768
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2004
Device Model Number6302-5-075
Device Catalogue Number6302-5-075
Device Lot NumberVUUDA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/1999
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale